# SDR DXTA2013103005552

- Difficulty date: October 29, 2013
- Submitted: October 31, 2013
- Operation: Air carrier
- Aircraft: N651QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605251
- Aircraft time: 9,952 hours, 7,875 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Display
- Part number: 7014300901
- Part serial: 0202B028
- Condition: Failed
- Location: Cockpit
- Part time: 9,952 hours, 7,875 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL, CREW NOTICED AN ELECTRICAL BURNING ODOR, FOLLOWED QUICKLY BY THE MFD GOING BLANK.  PULLED THE MFD CIRCUIT BREAKER AND FLT CONTINUED UNEVENTFULLY.  ALL OTHER AVIONICS OPERATED NORMALLY.  REMOVED INOPERATIVE MFD AND INSTALLED A REPAIRED UNIT IAW AMM 34-25-01. OPS CHECKED GOOD WITH NO BURNING ODOR.
